Ask Your Health Question and Get an Answer ASAP
I can help you with your question if you would like. Hold on for a few minutes while I am typing up the answer.
Your symptoms sound very much like a "vasovagal" reaction. As a matter of fact, your symptoms are almost classic.
A vasovagal reaction causes a variety of symptoms (like you have) and may also cause you to faint. This is caused by a trigger of some sort---obviously yours has something to do with having BM's (it's different with everyone). Most people with your particular problem will have a trigger of "straining" on the toilet, but your trigger may not be so obvious.
I will give you a link to further explain what happens during this reaction. Here is MayoClinic's pages about Vasovagal syncope; and Wikipedia's Vasovagal Episode.
Please note the Mayo Clinic article is several pages. I don't usually refer people to Wikipedia, but this shows a good explanation of symptoms and why it happens.
You should see a neurologist to make sure this is the problem you are having, and not something else. In the meantime, this reaction is not dangerous except for the possibility that you could become injured if you did faint in the bathroom.
If you are just aware this may happen and take some precautions (like padding anything you might hit your head on), you should be fine until you see a doctor for diagnostic testing.
There are different types of medicines that are tried for this problem. Some work, some don't. It depends what else is going on with you medically. The obvious solution for most people is to avoid the trigger. This may be difficult in your case, unless it is due to actual straining during bowel movements. If this is the case, you can try stool softeners or fiber supplements like psyllium powder (but only with lots of water, 16 oz. minimum) to keep the stool very very soft.
This nausea and/or vomiting is part of the neurological response. A vasovagal reaction is caused the autonomic nervous system. The vagal nerve is shared by the cardiovascular system and the digestive system. When this reaction is triggered it will cause symptoms in both systems. When you get very hot and feel faint, this is the reaction of the cardiovascular system (slow heart rate, drop in blood pressure); when you feel nauseous or vomit, this is the reaction of the digestive system.
Get a referral to a neurologist, who can then determine is this in fact the case. You might need a referral to a cardiologist also just to make sure everything is OK there